×

Conditions under which the least compactification of a regular continuous frame is perfect. (English) Zbl 1265.06028

Summary: We characterize those regular continuous frames for which the least compactification is a perfect compactification. Perfect compactifications are those compactifications of frames for which the right adjoint of the compactification map preserves disjoint binary joins. Essential to our characterization is the construction of the frame analog of the two-point compactification of a locally compact Hausdorff space, and the concept of remainder in a frame compactification. Indeed, one of the characterizations is that the remainder of the regular continuous frame in each of its compactifications is compact and connected.

MSC:

06D22 Frames, locales
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] J.M. Aarts, P. Van Emde Boas: Continua as remainders in compact extensions. Nieuw Arch. Wisk., III. Ser. 15 (1967), 34–37.
[2] D. Baboolal: Perfect compactifications of frames. Czech. Math. J. 61(136) (2011), 845–861. · Zbl 1249.06027
[3] B. Banaschewski: Compactification of frames. Math. Nachr. 149 (1990), 105–115. · Zbl 0722.54018
[4] P.T. Johnstone: Stone Spaces. Cambridge University Press, Cambridge, 1982. · Zbl 0499.54001
[5] C.F.K. Jung: Locally compact spaces whose Alexandroff one-point compactifications are perfect. Colloq. Math. 27 (1973), 247–249. · Zbl 0262.54015
[6] E.G. Sklyarenko: Some questions in the theory of bicompactifications. Am. Math. Soc. Transl., II. Ser. 58 (1966), 216–244.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.